# SDR SIMA200309608

- Difficulty date: March 28, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459001
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING, FOUND DURING A MBV INSPECTION, INBOARD GALLEY RAMP SUPPORT CORRODED. REMOVED AND INSTALLED NEW INBOARD GALLEY RAMP SUPPORT IAW EMB 140 SRM 51-40-02.  (M)
